0
TECHNICAL BRIEFS

On an Optimal Control Problem With Two-Sided Inequality Constraints Whose Number Exceeds That of the Control Variables

[+] Author and Article Information
George Leitmann

University of California, Berkeley, Calif.; Lockheed Missiles and Space Company

J. Appl. Mech 30(1), 146-147 (Mar 01, 1963) (2 pages) doi:10.1115/1.3630067 History: Received June 15, 1962; Online September 16, 2011

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1963 by ASME
Topics: Optimal control
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In